# SDR USAA2014102300001

- Difficulty date: October 22, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 36,783 hours, 13,087 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Sensor
- Condition: Disengaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING SLIDE DOES NOT INDICATE ARMED ON ECAM LT & RT EMER EXITS.  FOUND LT & RT OVERWING EMER EXIT ARMING PINS NOT ENGAGING ARMING SENSOR PIN.  RE ARMED LT & RT OVERWING EMER EXITS TO ENGAGE ARMING SENSOR PINS.  OPERATIONS CHECKED GOOD IAW MM 25-62-43-400.  CABLES RECONNECTED & SLIDE PINS REMOVED.
